# SDR 95ZZZM142

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- System (JASC): 7170 · Engine Drains
- Part: Eva Tube
- Part number: 131823E6M0260
- Condition: Leaking
- Location: Lt Wing Le
- Part time: 2,504 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISN - AFTER NOTING THAT THE LEFT BLEED AIR FAIL ANNUNCIATOR ILLUMINATED, THE CREW ELECTED AN AIR TURN BACK AND ACCOMPLISHED AND UNEVENTFUL LANDING.  MAINTENANCE FOUND AND REPAIRED EVA TUBING IN LEFT LEADING EDGE.  LEAK CHECKED OK.
